MathSciNet Relay Station
MathSciNet bibliographic data
MR2085403 65M60 (65M15 65M50)
Karakashian, Ohannes; Makridakis, Charalambos Convergence of a continuous Galerkin method with mesh modification for nonlinear wave equations. Math. Comp. 74 (2005), no. 249, 85–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement